# SDR UALA2012010300025

- Difficulty date: January 1, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 67,649 hours, 25,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Strap
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING WIRE BROKE LOOSE ON T/E FLAP.    REMOVED DAMAGED SEAL FROM LT INBD CANOE.  REPLACED SEAL.
